American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54B15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 54 of 54 found      Go to page: 1 2

[31] Richard Denman and Michael Starbird. Shrinking countable decompositions of $S\sp{3}$ . Trans. Amer. Math. Soc. 276 (1983) 743-756. MR 688975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Fredric D. Ancel, Paul F. Duvall and S. Singh. Rigid $3$-dimensional compacta whose squares are manifolds . Proc. Amer. Math. Soc. 88 (1983) 330-332. MR 695269.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] E. E. Grace. Monotone decompositions of $\theta $-continua . Trans. Amer. Math. Soc. 275 (1983) 287-295. MR 678350.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] R. J. Daverman and J. J. Walsh. A nonshrinkable decomposition of $S\sp{n}$ involving a null sequence of cellular arcs . Trans. Amer. Math. Soc. 272 (1982) 771-784. MR 662066.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Dennis J. Garity. A characterization of manifold decompositions satisfying the disjoint triples property . Proc. Amer. Math. Soc. 83 (1981) 833-838. MR 630031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] E. E. Grace and Eldon J. Vought. Monotone decompositions of $\theta \sb{n}$-continua . Trans. Amer. Math. Soc. 263 (1981) 261-270. MR 590423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] V. Neumann Lara and R. G. Wilson. The epireflective hull of the category of $T\sb{1}$ dispersed spaces . Proc. Amer. Math. Soc. 80 (1980) 306-310. MR 577765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Robert J. Daverman and D. Kriss Preston. Shrinking certain sliced decompositions of $E\sp{n+1}$ . Proc. Amer. Math. Soc. 79 (1980) 477-483. MR 567997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Terry L. Lay. Shrinking decompositions of $E\sp{n}$ with countably many $1$-dimensional, star-like equivalent nondegenerate elements . Proc. Amer. Math. Soc. 79 (1980) 308-310. MR 565360.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Robert J. Daverman. A nonshrinkable decomposition of $S\sp{n}$ determined by a null sequence of cellular sets . Proc. Amer. Math. Soc. 75 (1979) 171-176. MR 529236.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] John J. Walsh. Extending monotone decompositions of manifolds . Proc. Amer. Math. Soc. 74 (1979) 197-201. MR 521898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] R. J. Daverman and W. H. Row. Cell-like $0$-dimensional decompositions of $S\sp{3}$ are $4$-manifold factors . Trans. Amer. Math. Soc. 254 (1979) 217-236. MR 539916.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] J. W. Cannon. The recognition problem: What is a topological manifold?. Bull. Amer. Math. Soc. 84 (1978) 832-866. MR 0494113.
Abstract, references, and article information   
View Article: PDF

[44] B. Weisfeiler. On Lie algebras of differential formal groups of Ritt. Bull. Amer. Math. Soc. 84 (1978) 127-130. MR 471559.
Abstract, references, and article information   
View Article: PDF

[45] Edythe P. Woodruff. Decomposition spaces having arbitrarily small neighborhoods with $2$-sphere boundaries . Trans. Amer. Math. Soc. 232 (1977) 195-204. MR 0442944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] E. Michael. Quotients of countable complete metric spaces . Proc. Amer. Math. Soc. 57 (1976) 371-372. MR 0405368.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Michel Smith. A theorem on continuous decompositions of the plane into nonseparating continua . Proc. Amer. Math. Soc. 55 (1976) 221-222. MR 0415558.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Charles D. Bass. Some special decompositions of $E\sp{3}$ . Trans. Amer. Math. Soc. 216 (1976) 115-130. MR 0405425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] A. Marin and Y. M. Visetti. A general proof of Bing's shrinkability criterion . Proc. Amer. Math. Soc. 53 (1975) 501-507. MR 0388319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Edythe P. Woodruff. Conditions under which disks are $P$-liftable . Trans. Amer. Math. Soc. 186 (1973) 403-418. MR 0328943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] John J. Walsh. Fiber preserving cellular decompositions. Bull. Amer. Math. Soc. 78 (1972) 746-748. MR 0303545.
Abstract, references, and article information   
View Article: PDF

[52] R. M. Stephenson. Discrete subsets of perfectly normal spaces . Proc. Amer. Math. Soc. 34 (1972) 605-608. MR 0296885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Paul L. Strong. Quotient and pseudo-open images of separable metric spaces . Proc. Amer. Math. Soc. 33 (1972) 582-586. MR 0300253.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Arthur N. Milgram. Decompositions and dimension of closed sets in ${\bf R}\sp n$ . Trans. Amer. Math. Soc. 43 (1938) 465-481. MR 1501954.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 54 of 54 found      Go to page: 1 2